Alert archive / New York / Small Craft Advisories in 2019

Small Craft Advisory 101, NWS Buffalo, NY

December 3, 2019

NWS Buffalo, NY issued this small craft advisory at Dec 3, 2019, 1:35 PM EST. It took effect at Dec 3, 2019, 7:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 3, 2019, 1:35 PM EST (18:35 UTC)
In effect from
Dec 3, 2019, 7:00 PM EST
Expired
Dec 3, 2019, 3:27 PM EST
In force
Issued by
NWS Buffalo, NY

The text

As transmitted.

934 
WHUS71 KBUF 031835
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
135 PM EST Tue Dec 3 2019

LEZ040-041-040245-
/O.NEW.KBUF.SC.Y.0101.191204T0000Z-191205T2200Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
135 PM EST Tue Dec 3 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 PM
EST THURSDAY...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect from 7 PM this evening to 5 PM EST
Thursday.

* WINDS...West 15 to 25 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$
1 follow-up statement
597 
WHUS71 KBUF 032027
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
327 PM EST Tue Dec 3 2019

LEZ040-041-032130-
/O.CAN.KBUF.SC.Y.0101.191204T0000Z-191205T2200Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
327 PM EST Tue Dec 3 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Buffalo has cancelled the Small
Craft Advisory.

The Small Craft advisory is being cancelled to accommodate a 
change in product format. The Small Craft Advisory will be re-
issued immediately for the same location and times. We apologize 
for any inconvenience this may cause.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Dec 3, 10:27 AM EST, 3 hours 8 minutes earlier.

Area forecast discussion, Dec 3, 10:27 AM EST, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1027 AM EST Tue Dec 3 2019

.SYNOPSIS...
Weak high pressure will gradually lose its grip on our area later
this afternoon and tonight...as the first of a pair of upper air
disturbances will advance in our direction from the Upper Great
Lakes. This will allow lake effect snow showers to develop northeast
of both lakes. As we push through Wednesday into Thursday...this
snow will accumulate several inches east of both lakes.

&&

.NEAR TERM /THROUGH TONIGHT/...
A passing mid level ridge will offer fair weather with plenty of sun
across the majority of western and north central New York this
afternoon...although low clouds over Lake Erie will gradually spread
over the far western counties. Some of the low cloud cover will be
part of a lake response due to H85 temps of -6c setting up marginal
lake induced instability.

As we push from the late afternoon into this evening...backing
under ahead of an approaching mid level shortwave will direct a
minimal lake response towards the Buffalo metro area. Not only will
the cloud level temps just be marginally cold enough to allow for
the lake induced instability...they may not be cold enough to
support a true dendritic growth zone. As a result...the lake showers
may be largely in the form of rain at the onset before transitioning
to a mix or to all snow showers overnight as synoptic moisture
deepens enough to extend into the DGZ. The same will occur northeast
of Lake Ontario after a few hour delay. Outside of these lake effect
areas...general weak synoptic lift ahead of the aforementioned
shortwave will support scattered light snow showers after midnight.

Snow accumulations tonight will be under an inch in most areas...
but one to two inches near Buffalo. This could lead to some snow
covered roads for the morning commute.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/...
A deep upper level trough will move over the area on Wednesday,
bringing some unsettled weather to the area with snow shower
activity increasing through the day. From a synoptic standpoint,
this feature will only be capable of producing light snow with
accumulations outside of lake enhanced areas an inch or less. Areas
of higher terrain and downwind of the lakes will see the most
widespread snow showers from a combination of upslope flow and lake
enhancement. The airmass is initially not quite cold enough for a
pure lake response through the first half of Wednesday, with 850MB
temps around -6C to -7C. Cold advection will drop these values a few
more degrees C by late afternoon Wednesday, and 700MB temps will
also drop off behind the clipper. The favorable dendritic growth
zone will descend into the lake effect cloud bearing layer during
the afternoon and evening, providing more favorable cloud
microphysics.

Expect lake enhanced/upslope snow to become better organized east of
the lakes Wednesday afternoon and evening. Off Lake Erie, boundary
layer flow will slowly veer from WSW to NW from late Wednesday into
Wednesday night, but given this will be strongly forced by
orographic influences the snow will likely anchor on the higher
terrain just east of Lake Erie much of the time. This includes the
Chautauqua Ridge, and also the Boston Hills of southern Erie County
and the higher terrain of western/central Wyoming County. With 24 to
36 hour forecast snowfall of 5-7 inches...advisories will LIKELY be
issued for these areas in an upcoming package. The lake effect/
upslope snow will then diminish late Wednesday night into Thursday
morning as deeper moisture moves away, with lighter snow showers
continuing through Thursday afternoon. Additional snowfall amounts
should be around an inch or less.

Off Lake Ontario, expect lake enhanced snow to develop across
Jefferson and Lewis counties by midday Wednesday, then move south
across the Tug Hill during the afternoon and evening as boundary
layer flow slowly veers with the shortwave passage. Given the
progressive nature of the accumulating lake snows east of Lake
Ontario...somewhat lower accumulations will make an advisory less
certain. Boundary layer flow will become northwest later Wednesday
night, which will push lake effect snow southeast of the Lake from
Cayuga County to near the Rochester area. There remains some
suggestion in the mesoscale guidance, along with support from the
overall pattern that an upstream connection to Georgian Bay may
develop briefly. Lake snows will continue from near Rochester to N.
Cayuga County into the first part of Thursday, before tapering off
to lighter snow showers through the afternoon as deeper moisture
pulls away. Snowfall amounts on Thursday look to be minimal with
around an additional inch or two at best.

It appears more and more likely that this event will produce
moderate accumulations across the higher terrain east of the lakes,
possibly advisory criteria, especially east of Lake Erie. Timing
looks to be from around midday Wednesday through Wednesday night.
This potential will continue to be highlighted in the HWO.

As for temperatures, highs on Wednesday will remain just below the
freezing mark across the higher terrain, with mid 30s elsewhere.
Lows Wednesday night will be in the upper 20s to low 30s, with a few
low 20s possible across the Tug Hill and western Dacks. Highs on
Thursday will be in the upper 20s to low 30s, with mid 20s across
the Tug Hill and western Dacks.

Thursday night will start out dry across the majority of the area,
with a few snow showers lingering east of Lake Ontario through late
evening. A quick moving shortwave trough/clipper will track
southeast out of the Upper Great Lakes from Thursday night through
Friday morning. This will cause snow to overspread the area around
daybreak on Friday and continue through the afternoon. Model
guidance has come into somewhat better agreement on a better
organized surface low crossing the area. Cold air advection ensues
late Friday through Friday night in the wake of this system, but
synoptic moisture will be limited as the low tracks east of the
area, resulting in a limited lake response despite 850MB temps
falling to -14 to -15 C. Any lake effect/enhancement and upslope
snows behind the departing system do not look to be significant at
this point. Lows Thursday night will be in the mid to upper 20s,
with upper teens possible across the north country. Highs on Friday
will be in the low to mid 30s, with upper 20s across the Tug Hill
and western Dacks. Lows on Friday night will be cooler with cold air
advection behind the above mentioned Clipper, with low 20s expected
across the lower elevations and near the lakes, and the mid to upper
teens expected for the higher terrain.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
Mainly dry this weekend with colder than average temps to start,
will quickly give way to above average temps for Sunday and Monday.
However following dry weather to close out the weekend, expect a wet
(not white) start to the work week.

High pressure centered across the Ohio Valley will ridge north
across western and north central NY for both Saturday and Sunday,
keeping mostly dry conditions in place through this weekend. Highs
Saturday mainly in the 20s to near freezing, will be replaced by
highs in the upper 30s to lower 40s by Sunday, with mid 30s across
the higher terrain east of Lake Ontario. Lows Saturday night will
range from the mid and upper teens across the Tug Hill and western
Dacks, to the 20s elsewhere.

A cold front extending southwest from a weak area of low pressure
located across central Quebec will approach the area Sunday night,
then stall just northwest of the Canadian border Monday leaving us
on the warmer side of the boundary. Low level moisture being drawn
northward all the way from the GOMEX will aid in the development of
rain showers across the area Sunday night that will last into
Monday. There may be a brief rain/snow mix at the start Sunday night
across the higher terrain east of Lake Ontario before changing over
to plain rain here as well.

&&

.AVIATION /16Z TUESDAY THROUGH SATURDAY/...
While VFR conditions will be found across the majority of the region
through the first half of the afternoon...MVFR cigs over
southernmost Ontario and also over Chautauqua county will push east.
This will lead to deteriorating conditions at KIAG and KBUF.

Tonight...MVFR cigs will overspread the remainder of western and
eventually north central (aft 06z) New York. The lowering cigs may
be accompanied by some light snow showers...esp near KBUF where
vsbys could drop to IFR levels late.

Outlook...
Wednesday...MVFR/IFR in scattered snow showers.
Thursday and Friday...VFR to MVFR in scattered snow showers.
Saturday...VFR.

&&

.MARINE...
A weak ridge will slide across the region this afternoon. While this
will support light winds during the first of the day, winds will
freshen on the backside of the ridge this afternoon and evening.
This will likely lead to another round of Small Craft Advisories
tonight for Lake Erie.

Moderate to fresh westerlies are then expected throughout the Lower
Great Lakes on Wednesday, as the first of several disturbances moves
through the region.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...RSH
NEAR TERM...RSH
SHORT TERM...Hitchcock/JM/RSH
LONG TERM...JM
AVIATION...JJR/RSH/TMA
MARINE...JJR/RSH/TMA
Hazardous weather outlook, Dec 3, 1:29 PM EST, 6 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
129 PM EST Tue Dec 3 2019

NYZ001>005-010-011-013-014-021-041830-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Northern Erie-Genesee-
Livingston-Ontario-Allegany-
129 PM EST Tue Dec 3 2019

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ012-019-020-085-041830-
Wyoming-Chautauqua-Cattaraugus-Southern Erie-
129 PM EST Tue Dec 3 2019

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 10 AM
EST THURSDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ006>008-041830-
Oswego-Jefferson-Lewis-
129 PM EST Tue Dec 3 2019

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Lake effect snow is expected to develop Wednesday afternoon and
continue through Wednesday night. Moderate accumulations are
possible, mainly across the higher terrain of the Tug Hill Plateau.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-041830-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
129 PM EST Tue Dec 3 2019

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Local storm report, Dec 3, 8:21 AM EST, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
821 AM EST TUE DEC 03 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FREEZING RAIN    6 SW WARSAW             42.69N  78.22W
12/01/2019  E0.25 INCH       WYOMING            NY   CO-OP OBSERVER

            TIME ESTIMATED

0315 PM     FREEZING RAIN    4 NE SANBORN            43.18N  78.83W
12/01/2019  M0.25 INCH       NIAGARA            NY   CO-OP OBSERVER

            TIME ESTIMATED

&&

EVENT NUMBER BUF1901751
EVENT NUMBER BUF1901752

DPK
Local storm report, Dec 3, 9:00 AM EST, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BUFFALO NY
900 AM EST TUE DEC 03 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FREEZING RAIN    FRANKLINVILLE           42.34N  78.45W
12/01/2019  M0.10 INCH       CATTARAUGUS        NY   TRAINED SPOTTER

0800 AM     FREEZING RAIN    PLEASANT CORNERS        43.26N  78.83W
12/01/2019  E0.00 INCH       NIAGARA            NY   TRAINED SPOTTER

0915 AM     FREEZING RAIN    3 NE CHEEKTOWAGA        42.94N  78.71W
12/01/2019  M0.12 INCH       ERIE               NY   NWS OFFICE

0920 AM     FREEZING RAIN    1 NNW GORHAM            42.81N  77.14W
12/01/2019  E0.00 INCH       ONTARIO            NY   TRAINED SPOTTER

            MIX OF FREEZING RAIN AND SLEET

0920 AM     FREEZING RAIN    KENMORE                 42.96N  78.87W
12/01/2019  E0.05 INCH       ERIE               NY   TRAINED SPOTTER

0930 AM     FREEZING RAIN    2 NE STAFFORD           43.00N  78.05W
12/01/2019  M0.02 INCH       GENESEE            NY   NWS EMPLOYEE

1000 AM     FREEZING RAIN    SW MARILLA              42.84N  78.56W
12/01/2019  M0.08 INCH       ERIE               NY   TRAINED SPOTTER

1045 AM     FREEZING RAIN    2 WNW MARILLA           42.86N  78.59W
12/01/2019  M0.10 INCH       ERIE               NY   TRAINED SPOTTER

1200 PM     FREEZING RAIN    2 E SOUR SPRING GROVE   43.02N  78.89W
12/01/2019  M0.15 INCH       ERIE               NY   TRAINED SPOTTER

0100 PM     FREEZING RAIN    1 NE AMHERST            42.98N  78.78W
12/01/2019  M0.13 INCH       ERIE               NY   TRAINED SPOTTER

0200 PM     FREEZING RAIN    1 NW COLDEN             42.65N  78.70W
12/01/2019  M0.10 INCH       ERIE               NY   COCORAHS

0231 PM     FREEZING RAIN    CORFU                   42.96N  78.40W
12/01/2019  M0.13 INCH       GENESEE            NY   TRAINED SPOTTER

0245 PM     FREEZING RAIN    LA SALLE                43.08N  78.98W
12/01/2019  M0.16 INCH       NIAGARA            NY   SOCIAL MEDIA

0300 PM     FREEZING RAIN    6 SW WARSAW             42.69N  78.22W
12/01/2019  E0.25 INCH       WYOMING            NY   CO-OP OBSERVER

            TIME ESTIMATED

0315 PM     FREEZING RAIN    4 NE SANBORN            43.18N  78.83W
12/01/2019  M0.25 INCH       NIAGARA            NY   CO-OP OBSERVER

            TIME ESTIMATED

0330 PM     FREEZING RAIN    1 NE PENDLETON          43.10N  78.71W
12/01/2019  M0.35 INCH       NIAGARA            NY   CO-OP OBSERVER

0400 PM     FREEZING RAIN    BUFFALO AIRPORT         42.94N  78.74W
12/01/2019  M0.27 INCH       ERIE               NY   ASOS

            TOTAL SINCE 7 AM

0400 PM     FREEZING RAIN    ROCHESTER AIRPORT       43.12N  77.68W
12/01/2019  M0.02 INCH       MONROE             NY   ASOS

            TOTAL SINCE 7 AM

0400 PM     FREEZING RAIN    DANSVILLE MUNICIPAL AIR 42.57N  77.71W
12/01/2019  M0.05 INCH       LIVINGSTON         NY   ASOS

            TOTAL SINCE 7 AM

0400 PM     FREEZING RAIN    WELLSVILLE MUNICIPAL AI 42.11N  77.98W
12/01/2019  M0.18 INCH       ALLEGANY           NY   ASOS

            TOTAL SINCE 6 AM

0430 PM     SNOW             3 N ALTMAR              43.55N  76.00W
12/01/2019  M4.8 INCH        OSWEGO             NY   SOCIAL MEDIA

0500 PM     SNOW             3 SSW REDFIELD          43.50N  75.85W
12/01/2019  M6.0 INCH        OSWEGO             NY   TRAINED SPOTTER

0515 PM     SNOW             WATERTOWN               43.97N  75.91W
12/01/2019  M6.1 INCH        JEFFERSON          NY   TRAINED SPOTTER

0615 PM     SNOW             RICHLAND                43.57N  76.05W
12/01/2019  M3.5 INCH        OSWEGO             NY   TRAINED SPOTTER

0824 PM     FREEZING RAIN    GENEVA                  42.87N  76.98W
12/01/2019  M0.10 INCH       ONTARIO            NY   TRAINED SPOTTER

0525 AM     SNOW             LIMA                    42.91N  77.61W
12/02/2019  M5.0 INCH        LIVINGSTON         NY   TRAINED SPOTTER

0548 AM     SNOW             HIGHMARKET              43.58N  75.52W
12/02/2019  M5.6 INCH        LEWIS              NY   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0600 AM     SNOW             1 NW CONSTABLEVILLE     43.58N  75.45W
12/02/2019  M6.0 INCH        LEWIS              NY   COCORAHS

            24-HOUR SNOWFALL.

0600 AM     SNOW             MEDINA                  43.22N  78.38W
12/02/2019  M4.2 INCH        ORLEANS            NY   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0600 AM     SNOW             CHASES LAKE             43.76N  75.30W
12/02/2019  M4.2 INCH        LEWIS              NY   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0630 AM     SNOW             W FULTON                43.32N  76.42W
12/02/2019  M7.4 INCH        OSWEGO             NY   COCORAHS

            24-HOUR SNOWFALL.

0639 AM     SNOW             N GREECE                43.21N  77.70W
12/02/2019  M4.0 INCH        MONROE             NY   SOCIAL MEDIA

0640 AM     SNOW             W FULTON                43.32N  76.42W
12/02/2019  M7.4 INCH        OSWEGO             NY   COCORAHS

0648 AM     SNOW             REDFIELD                43.53N  75.82W
12/02/2019  M8.0 INCH        OSWEGO             NY   TRAINED SPOTTER

0654 AM     SNOW             ROCHESTER AIRPORT       43.12N  77.68W
12/02/2019  M3.9 INCH        MONROE             NY   ASOS

            24-HOUR SNOWFALL.

0700 AM     SNOW             OSCEOLA 1E              43.50N  75.71W
12/02/2019  M7.0 INCH        LEWIS              NY   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             REDFIELD 8N             43.64N  75.88W
12/02/2019  M5.6 INCH        OSWEGO             NY   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             AVON                    42.92N  77.76W
12/02/2019  M6.0 INCH        LIVINGSTON         NY   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             SANBORN 4NE             43.17N  78.82W
12/02/2019  M3.5 INCH        NIAGARA            NY   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             2 NE HONEOYE FALLS      42.97N  77.57W
12/02/2019  M4.0 INCH        MONROE             NY   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             LOWVILLE                43.79N  75.48W
12/02/2019  M5.5 INCH        LEWIS              NY   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             WHITESVILLE 1N          42.06N  77.76W
12/02/2019  M6.0 INCH        ALLEGANY           NY   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             4 SSE LACONA            43.60N  76.04W
12/02/2019  M6.1 INCH        OSWEGO             NY   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             MEXICO 2SW              43.44N  76.27W
12/02/2019  M7.4 INCH        OSWEGO             NY   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             1 W GENEVA              42.87N  77.00W
12/02/2019  M7.1 INCH        ONTARIO            NY   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             FULTON                  43.30N  76.39W
12/02/2019  M6.1 INCH        OSWEGO             NY   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0719 AM     SNOW             3 ESE MACEDON           43.05N  77.26W
12/02/2019  M5.8 INCH        WAYNE              NY   COCORAHS

            24-HOUR SNOWFALL.

0730 AM     SNOW             ALFRED                  42.28N  77.77W
12/02/2019  M5.2 INCH        ALLEGANY           NY   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0800 AM     SNOW             1 NE PULASKI            43.57N  76.12W
12/02/2019  M7.5 INCH        OSWEGO             NY   COCORAHS

            24-HOUR SNOWFALL.

0800 AM     SNOW             4 SSE PITTSFORD         43.03N  77.49W
12/02/2019  M6.3 INCH        MONROE             NY   COCORAHS

            24-HOUR SNOWFALL.

0800 AM     SNOW             LE ROY 1E               42.97N  77.97W
12/02/2019  M4.5 INCH        GENESEE            NY   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0800 AM     SNOW             2 E WATERTOWN           43.98N  75.88W
12/02/2019  M4.5 INCH        JEFFERSON          NY   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0800 AM     SNOW             SE MINETTO              43.40N  76.48W
12/02/2019  M8.8 INCH        OSWEGO             NY   COCORAHS

            24-HOUR SNOWFALL.

0800 AM     SNOW             BATAVIA                 43.00N  78.18W
12/02/2019  M6.0 INCH        GENESEE            NY   TRAINED SPOTTER

0845 AM     SNOW             5 S CANANDAIGUA         42.82N  77.29W
12/02/2019  M5.0 INCH        ONTARIO            NY   COCORAHS

            24-HOUR SNOWFALL.

0900 AM     SNOW             2 NE STAFFORD           43.00N  78.05W
12/02/2019  M5.9 INCH        GENESEE            NY   COCORAHS

            24-HOUR SNOWFALL.

0900 AM     SNOW             BROCKPORT               43.22N  77.95W
12/02/2019  M4.9 INCH        MONROE             NY   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0939 AM     SNOW             4 NW ALTMAR             43.55N  76.05W
12/02/2019  E7.0 INCH        OSWEGO             NY   SOCIAL MEDIA

0940 AM     SNOW             3 N DANSVILLE           42.60N  77.70W
12/02/2019  E5.0 INCH        LIVINGSTON         NY   SOCIAL MEDIA

            SPARTA

1000 AM     SNOW             ALEXANDRIA BAY          44.34N  75.92W
12/02/2019  E6.0 INCH        JEFFERSON          NY   SOCIAL MEDIA

1000 AM     SNOW             RICHLAND                43.57N  76.05W
12/02/2019  M6.0 INCH        OSWEGO             NY   TRAINED SPOTTER

1016 AM     SNOW             BROCKPORT               43.21N  77.94W
12/02/2019  M5.8 INCH        MONROE             NY   SOCIAL MEDIA

1211 PM     SNOW             4 NW THERESA            44.28N  75.84W
12/02/2019  M4.0 INCH        JEFFERSON          NY   CO-OP OBSERVER

            24-HOUR SNOWFALL.

1254 PM     SNOW             ROCHESTER AIRPORT       43.12N  77.68W
12/02/2019  M5.1 INCH        MONROE             NY   ASOS

0100 PM     SNOW             OSWEGO EAST             43.46N  76.49W
12/02/2019  M5.6 INCH        OSWEGO             NY   CO-OP OBSERVER

0110 PM     SNOW             3 SW REDFIELD           43.50N  75.86W
12/02/2019  M8.5 INCH        OSWEGO             NY   TRAINED SPOTTER

0230 PM     SNOW             CATO                    43.17N  76.57W
12/02/2019  M6.0 INCH        CAYUGA             NY   SOCIAL MEDIA

0347 PM     SNOW             EAST BAY PARK           43.29N  76.90W
12/02/2019  M7.0 INCH        WAYNE              NY   TRAINED SPOTTER

0404 PM     SNOW             1 ESE IRONDEQUOIT       43.20N  77.55W
12/02/2019  M5.0 INCH        MONROE             NY   SOCIAL MEDIA

0522 PM     SNOW             S WATERTOWN             43.97N  75.91W
12/02/2019  M6.8 INCH        JEFFERSON          NY   COCORAHS

0530 PM     SNOW             HILTON                  43.29N  77.79W
12/02/2019  M3.5 INCH        MONROE             NY   SOCIAL MEDIA

0700 PM     SNOW             ROCHESTER AIRPORT       43.12N  77.68W
12/02/2019  M5.4 INCH        MONROE             NY   ASOS

&&

EVENT NUMBER BUF1901680 BUF1901681 BUF1901683 BUF1901684 BUF1901685
BUF1901686 BUF1901687 BUF1901688 BUF1901689 BUF1901690 BUF1901691
BUF1901692 BUF1901693 BUF1901751 BUF1901752 BUF1901739 BUF1901694
BUF1901695 BUF1901696 BUF1901697 BUF1901698 BUF1901699 BUF1901700
BUF1901701 BUF1901741 BUF1901702 BUF1901706 BUF1901707 BUF1901708
BUF1901709 BUF1901710 BUF1901703 BUF1901704 BUF1901705 BUF1901711
BUF1901712 BUF1901713 BUF1901714 BUF1901715 BUF1901716 BUF1901717
BUF1901718 BUF1901719 BUF1901720 BUF1901721 BUF1901729 BUF1901722
BUF1901738 BUF1901723 BUF1901724 BUF1901725 BUF1901726 BUF1901730
BUF1901735 BUF1901731 BUF1901732 BUF1901736 BUF1901727 BUF1901728
BUF1901733 BUF1901742 BUF1901734 BUF1901737 BUF1901740 BUF1901747
BUF1901743 BUF1901744 BUF1901745 BUF1901746 BUF1901748 BUF1901749
BUF1901750

Thomas

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 2, 9:32 PM ESTWinter Weather AdvisoryBUFAllegany, Cattaraugus, Chautauqua6 hr
Dec 3, 10:50 AM ESTWinter Weather AdvisoryBUFCattaraugus, Chautauqua, Erie, Jefferson, Lewis, Oswego and 1 more47 hr
Dec 3, 3:30 PM ESTSmall Craft AdvisoryBUF60 hr

Nearby

Small Craft Advisories in New York, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.